JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLUTION OF A VECTOR VARIABLE BI-ADDITIVE FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLUTION OF A VECTOR VARIABLE BI-ADDITIVE FUNCTIONAL EQUATION
Park, Won-Gil; Bae, Jae-Hyeong;
  PDF(new window)
 Abstract
We investigate the relation between the vector variable bi-additive functional equation $f(\sum\limits^n_{i
 Keywords
solution;stability;vector variable bi-additive mapping;
 Language
English
 Cited by
1.
On an equation characterizing multi-additive-quadratic mappings and its Hyers–Ulam stability, Applied Mathematics and Computation, 2015, 265, 448  crossref(new windwow)
2.
Stability of multi-additive mappings in -Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 2012, 75, 11, 4205  crossref(new windwow)
3.
On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability, Acta Mathematica Scientia, 2015, 35, 6, 1349  crossref(new windwow)
4.
Remarks on the Hyers–Ulam stability of some systems of functional equations, Applied Mathematics and Computation, 2012, 219, 8, 4096  crossref(new windwow)
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Cambridge Univ. Press, Cambridge, 1989

2.
J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of an ndimensional quadratic functional equation, J. Math. Anal. Appl. 258 (2001), 183-193 crossref(new window)

3.
J.-H. Bae and W.-G. Park, On the generalized Hyers-Ulam-Rassias stability in Banach modules over a C-algebra, J. Math. Anal. Appl. 294 (2004), 196-205 crossref(new window)

4.
J.-H. Bae and W.-G. Park, On stability of a functional equation with n variables, Nonlinear Anal. 64 (2006), 856-868 crossref(new window)

5.
S.-M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, J. Math. Anal. Appl. 222 (1998), 126-137 crossref(new window)

6.
C.-G. Park, Cauchy-Rassias stability of a generalized Trif 's mapping in Banach modules and its applications, Nonlinear Anal. 62 (2005), 595-613 crossref(new window)

7.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, 1968, p.63